# SDR CA121217006

- Difficulty date: December 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 107,297 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Condition: Failed
- Location: Nav Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE, APPROXIMATELY 2 HRS AFTER TAKEOFF THE CREW ADVISED THEY HAS LOST THEIR NAVIGATION SYSTEMS.  AFTER DISCUSSION WITH MAINTENANCE IT WAS DETERMINED THAT A RE-SET ON THE GROUND WOULD BE REQUIRED.  THE FLIGHT DIVERTED AND LANDED.  OK FOR SERVICE.
